# SDR SWIA202264722

- Difficulty date: January 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE FRAME AT FS 469 STGR 16 RH TO FOM   (C CHECK RO 02/25/2022)   ACCOMPLISHED SPLICE FRAME REPAIR AT FS 469 STGR 16 RH TO FOM REF REO 670-53-21-2226 REV -- 2022-01-25 COMLIED WITH TASK CARD 51-900-1002-SKY
